Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/11294
Title: A smoothing scheme for optimization problems with max-min constraints
Authors: Huang, XX
Yang, XQ 
Teo, KL
Keywords: Convergence
Min-max-min problem
Optimality condition
Smooth approximation
Issue Date: 2007
Publisher: American Institute of Mathematical Sciences
Source: Journal of industrial and management optimization, 2007, v. 3, no. 2, p. 209-222 How to cite?
Journal: Journal of industrial and management optimization 
URI: http://hdl.handle.net/10397/11294
ISSN: 1547-5816
EISSN: 1553-166X
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Citations as of Feb 25, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
Citations as of Aug 14, 2017

Page view(s)

26
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.